# SDR DALA13049803275

- Difficulty date: October 3, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 34,259 hours, 15,481 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SHEAR PLATE IN AFT CABIN FLOOR STRUCTURE LOCATED  BETWEEN FR 69 AND FR 70 AT LEVEL STR 23R.  MEASURES APPROX L=2" W=1.5" D=0.003".  REPLACED SHEAR PLATE LOCATION BETWEEN FR 69 AND FR 70 AT LEVEL STR 23R  AFT CABIN FLOOR STRUCTURE IAW SRM 51-72-11AND DWG D57474180.
